# SDR 96ZZZX477

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10349234
- Condition: Missing Contact
- Location: Magneto
- Component: Bendix, 1200
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CONTACT THAT TRANSFERS SPARK TO EACH CYLINDER WAS NOT BUILT INTO ROTOR GEAR.  GEAR WAS UNUSABLE.
